Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


increased amount of urine
Dec 13, 2012

Hi, day 19 now on atripla for PEP and I notice that I am passing more urine and need to go more often to urinate. Is it a side effect of the atripla?

Response from Dr. Henry

Atripla rarely would directly cause increased urination though it is possible that the central nervous side effects occasionally might trigger some bladder irritability. Most often urinary complaints would be due to unrelated issue-recommend discussing with your physician/clinician. KH



Previous
UTI and PEP
Next
Having nausea/lethary on Complera. Can I switch back?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement